# SDR UWU2002F00000

- Difficulty date: March 1, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N247WF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5369
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 210D090BC
- Condition: Failed
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ESS BUSS FILED, MESSAGE DISPLAYED ON ED NR 1, TROUBLESHOT PROBLEM TO AN INTERMITTENT AC ESS BUSS SENSE RELAY (K1XD) IN JB 18.  REPLACED RELAY (K1XD), OPS TEST AC ESS BUSS SYSTEM, NO FAULTS NOTED.  NOTE: ESS BUSS DID NOT FAIL, SENSE RELAY FAILED GIVING AN INDICATION OF A FAILED ESS BUSS WAS ALWAYS POWERED.
